# SDR UF6A991003

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58791
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBN - SECOND TO LAST FLOOR PROXIMITY LIGHT IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED LEAD ASSEMBLY.  (M)
